| Model Number |
CF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign objects inside the forceps channel port and bending section cover.There were no reports of patient involvement.
Additional Manufacturer Narrative
D4 serial/lot number information was previously entered with clerical error.The updated information for serial/lot number is (b)(6).This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 19 years since the subject device was manufactured.Based on the results of the investigation, it is likely that the reprocessing may not have been properly conducted because of leakage due to friction of o-ring for flexibility adjustment.As a result, the material was not removed.The foreign material was not identified.And a definitive root cause for the reported malfunction could not be established.The event can be detected/prevented by following the instructions for use which state: labeling: user may be able to detect/prevent the events by handling device in accordance with the following ifu.Ifu: evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection states detection methods.Ifu: evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories) states preventive measures.Olympus will continue to monitor field performance for this device.